# SDR MWEA011074

- Difficulty date: July 23, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 44,369 hours, 15,746 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725366
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED A LOUD VIBRATION FROM THE LAVATORYS UP TO ROW 11 ON TAKE OFF AND AT CRUISE. MAINTENANCE PERFORMED, VIBRATION CHECK ALL WITHIN LIMITS.
